# SDR CAL950589

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Nr 3 Le Slat Trk
- Part time: 52,104 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE OUTBOARD RIB/WEB AND BOLT HOLE BUSHINGS CORRODED AT THE NR 3 LEADING EDGE SLAT OUTBOARD TRACK TO SLAT ATTACH POINT.  THE CORROSION WAS CLEANED UP AND REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 57-50-3 AND SRM 51-30-2.  (X)
